Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 709746, 6 pages
http://dx.doi.org/10.1155/2014/709746
Research Article

Global Regularity for the 2D Micropolar Fluid Flows with Mixed Partial Dissipation and Angular Viscosity

School of Mathematics and Computer Science, Gannan Normal University, Ganzhou 341000, China

Received 25 February 2014; Revised 12 April 2014; Accepted 5 May 2014; Published 12 May 2014

Academic Editor: Maurizio Grasselli

Copyright © 2014 Zujin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Eringen, “Theory of micropolar fluids,” Journal of Applied Mathematics and Mechanics, vol. 16, pp. 1–18, 1966. View at Google Scholar · View at MathSciNet
  2. G. Łukaszewicz, Micropolar Fluids, Theory and Applications, Modeling and Simulation in Science, Engineering and Technology, Birkhäuser, Boston, Mass, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. P. Galdi and S. Rionero, “A note on the existence and uniqueness of solutions of the micropolar fluid equations,” International Journal of Engineering Science, vol. 15, no. 2, pp. 105–108, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Yamaguchi, “Existence of global strong solution to the micropolar fluid system in a bounded domain,” Mathematical Methods in the Applied Sciences, vol. 28, no. 13, pp. 1507–1526, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B.-Q. Dong and Z.-M. Chen, “Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows,” Discrete and Continuous Dynamical Systems. Series A, vol. 23, no. 3, pp. 765–784, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. S. Cao, D. Regmi, and J. H. Wu, “The 2D MHD equations with horizontal dissipation and horizontal magnetic diffusion,” Journal of Differential Equations, vol. 254, no. 7, pp. 2661–2681, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. S. Cao and J. H. Wu, “Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion,” Advances in Mathematics, vol. 226, no. 2, pp. 1803–1822, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Chae, “Global regularity for the 2D Boussinesq equations with partial viscosity terms,” Advances in Mathematics, vol. 203, no. 2, pp. 497–513, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Y. Hou and C. M. Li, “Global well-posedness of the viscous Boussinesq equations,” Discrete and Continuous Dynamical Systems. Series A, vol. 12, no. 1, pp. 1–12, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B.-Q. Dong and Z. F. Zhang, “Global regularity of the 2D micropolar fluid flows with zero angular viscosity,” Journal of Differential Equations, vol. 249, no. 1, pp. 200–213, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet